# SDR AT9900013

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RIGHT HAND LOWER AFT WING TO BODY FAIRING IS INOPERATIVE (NEXT TO AFT PIT DOOR).  RE-LAMPED RIGHT HAND AFT LOWER WING TO BODY EMERGENCY LIGHT IAW MM 33-51-21.  OPS CHECKED GOOD.  (X)
